# SDR F3LA2024051700067

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 08640
- Aircraft time: 15,510 hours, 6,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED, EPSU BATTERY 11WL FAULT. THIS FAILURE WAS DURING OVERNIGHT MAINTENANCE AND DID NOT CAUSE A FLIGHT DELAY.   REPLACED BATTERY EPSU 11WL. EPSU TEST PASS. AMM 33-51-3R-400-002-A./END/
